# SDR ABXA040164

- Difficulty date: April 23, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 58,210 hours, 62,453 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 9918480501
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER SKIN WAS BULGED AND CORRODED AROUND FASTENERS AND DOUBLER. REPAIRED ELEVATOR IAW DC-9 SRM.
